SciELO - Scientific Electronic Library Online

 
vol.38 número4Some fixed point theorems for generalized Kannan type mappings in b-metric spacesOn p-adic gamma function related to q-Daehee polynomials and numbers índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

BHARATHI, M. Jeyaram; VELMURUGAN, S.; ESI, A.  y  SUBRAMANIAN, N.. On rough convergence of triple sequence spaces of Bernstein-Stancu operators of fuzzy numbers defined by a metric function. Proyecciones (Antofagasta) [online]. 2019, vol.38, n.4, pp.783-798. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2019-04-0051.

We define the concept of rough limit set of a triple sequence space of Bernstein-Stancu polynomials of fuzzy numbers and obtain the relation between the set of rough limit and the extreme limit points of a triple sequence space of Bernstein-Stancu polynomials of fuzzy numbers. Finally, we investigate some properties of the rough limit set of Bernstein-Stancu polynomials.

Palabras clave : Triple sequences; Rough convergence; Closed and convex; Cluster points and rough limit points; Fuzzy numbers; Bernstein-Stancu polynomials.

        · texto en Inglés     · Inglés ( pdf )